Universidad Complutense de Madrid
E-Prints Complutense

A characterization of Gram matrices of polytopes

Impacto

Downloads

Downloads per month over past year

Díaz Sánchez, Raquel (1999) A characterization of Gram matrices of polytopes. Discrete and Computational Geometry, 21 (4). pp. 581-601. ISSN 0179-5376

[img]
Preview
PDF
249kB

Official URL: http://www.springerlink.com/content/fapge0cdq2cpq7lp/fulltext.pdf


URLURL Type
http://www.springerlink.com/Publisher


Abstract

We give a characterization of the Gram matrices of spherical and finite-volume hyperbolic polytopes of a given combinatorial type. This is done in terms of the signs of certain minors of the Gram matrix.


Item Type:Article
Uncontrolled Keywords:n -dimensional polytopes
Subjects:Sciences > Mathematics > Geometry
ID Code:15709
Deposited On:21 Jun 2012 08:32
Last Modified:19 Feb 2019 09:41

Origin of downloads

Repository Staff Only: item control page